Article citationsMore>>

K. Tahata and S. Tomizawa, “Double Linear DiagonalsParameter Symmetry and Decomposition of Double Symmetry for Square Tables,” Statistical Methods and Applications, Vol. 19, No. 3, 2010, pp. 307-318.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.